# SDR MZZA97152

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851276 - STA 960C, 950D CENTER FLOOR SUPPORT HAS CORROSION AROUND ANCHOR NUT HOLE.  FABRICATED FLOOR SUPPORT.  ALODINED AND PRIMED IAW SRM 51-40-3 AND SRM 51-30-2.  (X)
